# SDR SWAA2012111909574

- Difficulty date: November 16, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N273AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 25,180 hours, 11,374 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lead
- Part number: D31234
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR SHOWING AT BOTTOM OF R1 EMERGENCY SLIDE.  PERFORMED VISUAL INSPECTION OF SLIDE PACK, RESTOWED BATTERY TEST LEAD PER AMM.
